# SDR IPXA2016012298220

- Difficulty date: January 22, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 14,786 hours, 5,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE ROPE COVER OVER CAPT HEAD WILL NOT STAY CLOSED ADJUSTED THE STOWED ROPE AS TO NOT PUSH ON COVER.  CHECKS GOOD.
